# SDR IPXA1165418

- Difficulty date: March 3, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,302 hours, 3,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 61 AND FR 63 AT Y953.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 61 TO FR 63 Y953 IAW SRM 53-10-16 PB 201, FIG 201.
